# SDR SWAA990303

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Torn
- Location: Overwing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND RT OVERWING EXTERIOR EMERGENCY PLACARD TORN.  REPLACED PLACARD PER BOEING M/M.
